Chest pain while playing tennis, burping, blood test, BP, tested positive for H- Pilori, antibiotic treatment. Cause?
I am experiencing chest pain every time I play tennis. I also do a lot of burping when I play as well (and not at other times). This started a month ago. I have played tennis for over 30 years. I have had blood tests, blood pressure testing, etc. and my Dr. doesn t think it is a heart problem . I did test positive for H-Pilori and have just finished 14 days of the antibiotic treatment. I feel that the chest pain has something to do with my stomach (ie. the burping). I don t seem to have the symptoms except when I play tennis and for a short time after. I have had to stop playing Tennis, and it is my main source of exercise and enjoyment. Any idea what is causing this.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions
Your answer is too short to be accepted. You would need to write a minimum of 100 characters for your answer to be submitted